# SDR 96ZZZX3264

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 12251
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA/PID - FLT 4925 - DURING TAXI, PILOT REPORTED FORE FLAP CAUTION LIGHT ILLUMINATED.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO FLL MAINTENANCE BASE.  FLAPS WERE SET AT 15 DEGREES AND AIRCRAFT FERRIED.  MAINTENANCE FOUND BOTH 90 DEGREE BOXES (LT FWD AND LT AFT) TO HAVE EXCESSIVE PLAY.  BOTH 90 DEGREE BOXES WERE REMOVED AND REPLACED.  LOAD SENSOR GEARBOX ALSO WAS REMOVED AND REPLACED DUE TO PLAY.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
